Jump to content
Important Survey - Please Participate ×

Pacing inner restlessness


[Ja...]

Recommended Posts

I talked on the phone while pacing in my house.  Eventually I could walk outside and walked and walked for hours and than came home and paced inside house.  The pacing was worse for me at night since I couldn't talk with anyone and not enough distraction.

 

I tried to look at the akathesia (pacing) as an exercise for a great body.  It is very hard work pacing day and night.  Nothing helped the symptom for me accept time.  I ate while I paced.  Couldn't use computer or watch TV.  Couldn't be still.  The hardest is never feel calm or being still.

 

I am hoping it settles down for you and doesn't take very much time to go away.  It is HELL. 

 

I am so sorry you have it.

 

 

Link to comment
Share on other sites

Hi again >:(

 

I had severe restlessness, akathesia , anxiety, for the first few months.  The more I laid down, the worse it got.  I paced indoors , until I was stable enough to walk outside. .  Neurontin/gabapentin (300mg)  helped at night.  Also...medical marijuana calmed me down when the anxiety got really severe.  I know it's not for everyone, but at times, it kept me from going down a dark path. 

Link to comment
Share on other sites

I talked on the phone while pacing in my house.  Eventually I could walk outside and walked and walked for hours and than came home and paced inside house.  The pacing was worse for me at night since I couldn't talk with anyone and not enough distraction.

 

I tried to look at the akathesia (pacing) as an exercise for a great body.  It is very hard work pacing day and night.  Nothing helped the symptom for me accept time.  I ate while I paced.  Couldn't use computer or watch TV.  Couldn't be still.  The hardest is never feel calm or being still.

 

I am hoping it settles down for you and doesn't take very much time to go away.  It is HELL. 

 

I am so sorry you have it.

 

 

Akethesia was ONE of my worst symptom.....along with intrusive thoughts. Although I had over 100 horrible  symptoms at first. I use to count them. Try not to do this. It gets very obsessive. Bad for anxiety.

 

The Good news is they went away. Be patient everyone. Your time is coming. These symptoms are temporary. Never thought I would say that seeing how bad I once was. But it's true.

Link to comment
Share on other sites

  • 2 weeks later...

Thank you all

I fear this sx will take me down

Good to know it leaves

Now it's Terror plus Akathesia plus burning plus severe chest pain due to kindling

I didn't have this during fast taper my sx have gotten worse

I really wonder how the hell to make it off this alive

I don't have a sturdy constitution to begin with

Did you guys? Were you healthy?

Thank you!!!!!

Link to comment
Share on other sites

i was healthy but this shit ruined my health. akathisia is the worst thing ever. 7th circle of hell. but it goes away, and comes back and goes away. every time it gets less intense.
Link to comment
Share on other sites

my best advice is dont lose sight of whats causing your health problems. benzos. your cns is a mess, it needs to sort itself out. go for a walk, make some tea. ive started drawing random intricate patterns on paper to occupy my mind since im too messed up to read. it helps. just dont give up. every second you can tolerate this proves that you do have a strong constitution. dont undermine yourself. be positive. you are beating this with every breath.
Link to comment
Share on other sites

Thank you so much

You think remeron is making it worse?

I got on when I was in cold turkey bc my doc said " you need another agent"

If I hadn't gotten on it I would have had to have gotten on like 20 mg of Valium to settle my cold turkey

I only started with .5 usage three times weekly for 4 mos. but bc of steroids and damage done from past it became a raging beast

I don't know..

I am a mom to two kids

I had a job up until recently when I hit acute

Holding at 1mg, gabapentin has pushed down the Akathesia and I pray the remeron isn't making it worse

Before this I wasn't on any meds. No psych issues just regular standard anxiety

I hope Akathesia doesn't caused freaking some physical and mental breakdown. Some ppl here had it for like 14-18 mos God help them.

Link to comment
Share on other sites

did your akathisia start after you started remeron? ive read reports of akathisia being caused by remeron. the way i see it, in my own opinion and im not a doctor, is the less shit being pumped into my head the better. yogi tea makes a kava tea blend that really helped me.
Link to comment
Share on other sites

my withdrawal actually started by taking prednisone. so i know what you mean about steroid damage. i turned into a psycho within 2 hours of taking it. then 9 months later i was given a fluoroquinolone and then shit REALLY got bad. my improvements have been measured in months now. it sucks. and in my personal experience any other psych drug at all makes my symptoms 1000x worse. like my brain and every nerve in my body is screaming.
Link to comment
Share on other sites

Thank you

Yes

I know but if I don't take remeron or neurontin now I won't be able to sleep

The inner restlessness came from cold tirkey and after steroid (before remeron)

My first goal is to get off the last 1mg

Somehow some way

I am having a bit of relief today and just want to keep it that way

To enter back into Akathesia hell I just don't know how to survive it and make it out alive

Past each day.

Going to walk today and get out. 🙏🏻🙏🏻 healing to you all

Link to comment
Share on other sites

Yes neurontin helps and also drags me down

I feel so heavy on it

They say don't get off several meds at once so... Trying to do one at a time

Me too with steroids and cipro

God help us!!

Link to comment
Share on other sites

  • 7 months later...

i was healthy but this shit ruined my health. akathisia is the worst thing ever. 7th circle of hell. but it goes away, and comes back and goes away. every time it gets less intense.

 

I, too, have been having the akathesia go away and come back, but have also noticed that it isn't quite as bad with each episode. Am really hoping that eventually it will leave all together. This is the part of benzo wd that makes all us normal folk look like loonies. I just keep telling myself it too shall pass and relish any day that I can sit still on the coach and occupy myself with a movie or tv show.

Link to comment
Share on other sites

I took Ativan for only 2.5 months sporadically and Neurontin for 2.75 years.  I CT'd both on the same day.  I had akathesia for 8 months 24/7.  I'm convinced it was the Neurontin CT, so taper it slowly.

 

All psychoactive drugs are effecting your brain chemicals.  Taper everything when you decide you've had enough.

 

Sofa

Link to comment
Share on other sites

×
×
  • Create New...